Pains all over

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

notlongtogo Posts: 5040
Hi girls came off pill last month im on CD 17, i have had pains all over since CD9, especially on my right side just inside my hip bone, but on legs and lower back. Has anyone else had something like this. I am finding walking a bit painful and its just like a constant throbbing pain. Will go to doctor anyway to check but just wondering. Thanks.
sunnyside Posts: 3164
Hi notlongtogo- thanks for answering my fainting query I came off pill at end of Dec. At CD22 on first cycle I had awful pain in one side which made walking difficult and it lasted about 4 days but was worst on the second day. It was like a shooting pain in my right side. 14 days later I got first AF so it must have been ovulation. sounds like it could be the same for you.
notlongtogo Posts: 5040
Thanks sunnyside, im in same boat as you, i was full sure i ov last week, with the pains and some EWCM . I have had the pains for a week now, and all over my body i thought it might have been withdrawal symptoms from the pill. Thanks for the reply SS.
breeze Posts: 1175
i got that to, but someone mentioned that before. i to can off the pill last month and i was crippled with pain, i could hardly walk. AF came right on time so i think thats what it was
sunnyside Posts: 3164
If the pain is getting worse maybe you should go to your doctor. However, I do think coming off the pill causes some side-effects. I didn't feel right until I got my AF- I had all sorts of aches and pains and felt bloated and yukky. Once AF came I felt a lot better.
notlongtogo Posts: 5040
SS thats how i feel, bloated and achy, hopefully it will go after AF. I came off pill about 2 years ago and didnt get this thats why i was wondering.
1